# SDR ASAA2017082521730

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 36,811 hours, 11,221 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB NR 2 EGT WAS 60 DEG HOTTER THAN NR 1 MAX EGT 910. ON CRUISE, NR 2 EGT WAS 35 - 45 DEG HOTTER THAN NR 1. ON DESCENT TO LANDING, EGTS WAS WITHIN 10 DEG OF EACH OTHER, ALL OTHER ENGINE INDICATIONS NORMAL, NO LIMITS EXCEEDED. GROUNDED - YES. NR 2 ENGINE EEC BITE TEST SHOWS FAULT MSG 77-20862 "BOTTOM LEFT EGT SIGNAL OUT OF RANGE". REMOVED & REPLACED NR 2 ENGINE LOWER LEFT EGT PROBE REF AMM 77-21-01. ACCOMPLISHED ENGINE RUN-UPS BOTH ENGINES REF AMM 71-00-00, OPS CK NORMAL. ALSO, RE-ACCOMPLISHED EEC TEST, NO FAULTS FOUND.
